# SDR ASAA2025111162251

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 8,956 hours, 2,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BIN 27 A-C STAYS ON. GROUNDED - YES. OPS CHECK OF EMERGENCY AISLE LT @ 27AC NML, REF AMM 33-51-00-710-801.
